# SDR F3LA2010100600528

- Difficulty date: October 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 25,264 hours, 13,214 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367321000000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0613; AFT CARGO FLOOR PANEL 161DF EDGE DELAMINATED AND EDGE FILLER DAMAGED 10 INCH.  FABRICATED  REPLACEDMENT FLOOR PANEL IAW MCG IRM 9701, REV G.
